کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
1710741 | 1012904 | 2006 | 6 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Dissipative hydrodynamic models for the diffusion of impurities in a gas
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
سایر رشته های مهندسی
مکانیک محاسباتی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Recently, linear dissipative models of the Boltzmann equation have been introduced in [B. Loods, G. Toscani, The dissipative linear Boltzmann equation for hard spheres, J. Statist. Phys. 117 (2004) 635–664] and [G. Spiga, G. Toscani, The dissipative linear Boltzmann equation, Appl. Math. Lett. 17 (2004) 255–301]. In this note, we consider the problem of constructing suitable hydrodynamic approximations for such models.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics Letters - Volume 19, Issue 6, June 2006, Pages 516–521
Journal: Applied Mathematics Letters - Volume 19, Issue 6, June 2006, Pages 516–521
نویسندگان
Stephane Brull, Lorenzo Pareschi,